Infinite hierarchy of permutation languages

Grzegorz Madejski

Abstract

n/a
Author Grzegorz Madejski II
Grzegorz Madejski,,
- Institute of Informatics
Journal seriesFundamenta Informaticae, ISSN 0169-2968
Issue year2014
Vol130
No3
Pages263-274
Keywords in Englishpermutation grammar, interchange rule, infinite hierarchy, context-free grammars
DOIDOI:10.3233/FI-2014-992
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 15.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2014 = 0.717 (2) - 2014=0.712 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back